I am just at my wits end. I really do not know what to do. I joined this group with no response. I am going to try again. I have had several injections in my back because the asthritis in my back is very bad. Some days are better than others and then the pain will kick in.I take TREMIDOL 2ever 6hrs. as needed for pain. Got a STERIOD INJ. in my lower back where I have a disc that i mashing flat and curvine under.I really am tired of this. This last inj. has done nothing. My right side down to my foot hurts now. Sometime I want to cry it hurts so bad.Men at the assisted living where I reside are not supose to cry.' WE ARE MEN. B.S. I SAID AND LEFT THE GROUP hurting all the way to my room. I look for any inputs and I am here if any need someone to talk with or just VENT AS THEY SAY. HUGS TO ALL.
If I read one more time that weight loss is a known side effect of RA, I will scream! Has anyone here ever been that lucky? I admit that I am an aging female at a time in my life where metabolism slows to a crawl, but I am fighting it the old fashioned way with severe caloric restrictions. No know side effect help from RA for this old gal!